Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dear Dr. Horwath
Jul 2, 2007

Hi Dr. Horwath, Im in great need of you to respond to my question, I have been looking for answers online, and from my doctor but those answers so far are quite vague. Im on Norvir (100) Reyataz (300) and truvada, I have been since september of 06, as my T-Cell count was 200 I have been pos since 11-15-05 and recently started treatment, right now im experiecning SEVERE depression and SEVERE anxiety, I dont know whats to blame but I do know since taking my meds ive gotten depressed and more depressed and right now I feel worse than horrible, I dont know whats keeping me from ending my life right now is it possible that the meds im taking is making me feel this way? I also have frequent panic attacks during the day and crying spells at night, Im in sooo much pain.

Response from Dr. Horwath

The drugs you're taking are not known for causing depression or anxiety. These symptoms are sometimes associated with efavirenz, but are also quite common problems in general.

You need to have a psychiatric evaluation to see if there are other causes for your symptoms, for example some other medical cause. Sometimes no cause can be found for depression or anxiety, but treatment is required nonetheless. Current treatments for depression and anxiety are quite effective, and should help you to feel better soon.



Previous
Can ambition be supportive?
Next
Daughter and Stigma

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement